# SDR FDEA202308111398

- Difficulty date: August 11, 2023
- Submitted: August 12, 2023
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 767-300
- Aircraft serial: 66867
- Aircraft time: 2,245 hours, 1,082 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pseu
- Part number: 885201
- Part serial: A348
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DOOR LIGHT AND EICAS WARNING WITH GEAR  INDICATING SAFE.  UPON GO AROUND, GEAR DOOR LIGHT  EXTINGUISHED.  NEXT LANDING ATTEMPT THE GEAR DOOR  LIGHT WAS ILLUMINATED AGAIN.  LANDED UNEVENTFULLY.  QRH PROCEDURE COMPLIED WITH AFTER GO AROUND.   VERIFIED WITH INBOUND LINE MX THAT GEAR DOORS WERE CLOSED UPON ARRIVAL AND NO   REPORTS OF VIBRATION FROM CREW.  T/S GEAR DOOR FAULT REF B767 FIM 32-09 FAULT TREE   806 FIGURE 105A.  PERFORMED BITE CHECK OF THE PSEU REF B767 FIM 32-09 FAULT TREE 803   FIGURE 103.  FOUND BIT CODES 422, 264T, 260T, 257T, 256T AND 255T.  SUSPECT FAULTY CARD   FILE IN PSEU. REMOVED AND REPLACED PSEU REF B767 AMM 31-70-04-4-99.  OPS CHECK GOOD   AT THIS TIME.
